# SDR DALA2025080105785

- Difficulty date: July 31, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 60,399 hours, 31,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE PASSENGER CABIN FLOOR STRUCTURE AREA BETWEEN FR68 AND FR69 AT Y-1362MM FLOOR SUPPORT WEB WITH CORROSION.   REPLACED SUPPORT WEB LOCATED BTW FR68 AND FR69 AT Y-1362MM IAW A319 SRM TASK 51-72-11-911-001.
